| Model Number |
43175 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
10/26/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2009 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computed tomography (ct) scan revealed the filter was positioned below the renal veins.Some of the filter struts have penetrated through the wall of the inferior vena cava (ivc) into the pericaval/mesenteric fat.
Event or Problem Description
On (b)(6) 2009 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computated tomography (ct) scan revealed the filter was positioned below the renal veins.Some of the filter struts have penetrated through the wall of the inferior vena cava (ivc) into the pericaval/mesenteric fat.